# SDR REXA2015122801211

- Difficulty date: December 28, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 18,731 hours, 11,980 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bracket
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CONDITIONING RAM AIR WATER SPRAYER LINE BRACKET IS CRACKED AT STRINGER 7R.  R & R RT AIR CONDITIONING RAM AIR WATER SPRAYER LINE BRACKET PT MM 670-97107-001 IAW SRM 51-42-21-001-001-A01.
